# SDR CA100720005

- Difficulty date: July 15, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Piper PA46-500TP
- Aircraft time: 891 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCE4N3
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Timer
- Part number: 102227006
- Condition: Failed
- Location: Propeller De-Ice
- Part time: 946 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) PROPELLER DE-ICE TIMER HAD INTERNAL FAILURE AND BURNED OUT.
